High-dose clozapine intoxication

Sartorius, A., Hewer, W., Zink, M., Henn, F. A. (February 2002) High-dose clozapine intoxication. Journal of Clinical Psychopharmacology, 22 (1). pp. 91-2. ISSN 0271-0749

URL: http://www.ncbi.nlm.nih.gov/pubmed/11799349
Item Type: Paper
Uncontrolled Keywords: Adult Antipsychotic Agents/administration & dosage/pharmacokinetics/ poisoning Chronic Disease Clozapine/administration & dosage/pharmacokinetics/ poisoning Dose-Response Relationship, Drug Half-Life Humans Male Schizophrenia/drug therapy Suicide, Attempted
Subjects: diseases & disorders
diseases & disorders > mental disorders
epidemiology
CSHL Authors:
Depositing User: Matt Covey
Date: February 2002
Date Deposited: 31 Oct 2013 16:17
Last Modified: 31 Oct 2013 16:17
Related URLs:
URI: http://repository.cshl.edu/id/eprint/28783

Actions (login required)

Administrator's edit/view item Administrator's edit/view item
CSHL HomeAbout CSHLResearchEducationNews & FeaturesCampus & Public EventsCareersGiving